# SDR COMA0560069

- Difficulty date: January 19, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,682 hours, 19,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 168
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,559 hours, 7,695 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5330 - FLAPS FAILED AT "O".  REPLACED THE FECU.
